... anybody had this to happen to their self? If so will side effect get better as I move on with treatment? I have no heartburn.
Hi Dixsee They say don't take antacids. I take that to mean stuff like Tums, Rolaids, etc. Call your doctor and see if you can take the pill form like Prilosec ( the Purple pill) or maybe Tagment. Another thing I use for heartburn and upset stomach is Baking Soda 1/2 teaspoon in about 1/4 glass of water. You might have a Big Belch after you take it. But it works. Or another thing I do is Hersheys chocolate milk in the powder form. That works in a pinch and also Pickel juice. Just a few ideas that might help your stomach. The Baking Soda is the best bet though.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2015 • 1 answer
Has anybody on Harvoni side effect got better? Ive been on it for 40 days still hurt my stomach and?
Posted 5 Apr 2015 • 1 answer
Posted 18 Jun 2015 • 2 answers
Harvoni - This is my fourth day of treatment. I am feeling dizzy. Anyone else have this side effect?
Posted 7 Oct 2015 • 2 answers
I just started my Harvoni treatment. I have Gerd and the size of the pill is hard for me to digest.?
Posted 13 Dec 2015 • 1 answer